# SDR PLGA980315A

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 044WS00
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS - FLT 4388 - TAKEOFF WAS ABORTED DUE TO CONFIGURATION WARNING.  MAINTENANCE REPLACED WARNING ELECTRICAL UNIT.  SYSTEM TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
